# SDR 96ZZZX260

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 3AF32C93
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4344
- Condition: Cracked
- Location: Nr 1 Bld Socket
- Part time: 4,918 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 95-24-05, PERFORMING EDDY CURRENT INSPECTION IAW MCAULEY SL 1993-11A AND SB 205B, DISCOVERED CRACK IN THREAD NR 1 BLADE RETAINING SLOT OF HUB.
